# SDR ASAA0671263

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 26,909 hours, 11,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31012
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN AT BS 847 IS CHAFED.  REPAIRED IAW SRM 53-00-01.
